# SDR USAA2014060900011

- Difficulty date: June 6, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 10,367 hours, 3,580 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Faulty
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

3L DOOR IS UNARMED, BUT FLIGHT ATTENDANT PANEL & ECAM INTERMITTENT INDICATION ARMED THEN DISARMED.  REPLACED 3L DOOR PROXIMITY SENSOR IAW AMM 52-73-11-000-004-B & 52-73-11-400-004-B.
